Splitting criterion for reflexive sheaves

Takuro Abe, Masahiko Yoshinaga

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We give acriterion forareflexive sheaftosplit intoadirectsum of line bundles.

Original languageEnglish
Pages (from-to)1887-1891
Number of pages5
JournalProceedings of the American Mathematical Society
Volume136
Issue number6
DOIs
Publication statusPublished - Jun 1 2008

Fingerprint

Line Bundle
Sheaves

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Splitting criterion for reflexive sheaves. / Abe, Takuro; Yoshinaga, Masahiko.

In: Proceedings of the American Mathematical Society, Vol. 136, No. 6, 01.06.2008, p. 1887-1891.

Research output: Contribution to journalArticle

Abe, Takuro ; Yoshinaga, Masahiko. / Splitting criterion for reflexive sheaves. In: Proceedings of the American Mathematical Society. 2008 ; Vol. 136, No. 6. pp. 1887-1891.
@article{fd0f32912fbc4ed5b9b58631fb901dda,
title = "Splitting criterion for reflexive sheaves",
abstract = "We give acriterion forareflexive sheaftosplit intoadirectsum of line bundles.",
author = "Takuro Abe and Masahiko Yoshinaga",
year = "2008",
month = "6",
day = "1",
doi = "10.1090/S0002-9939-08-09367-2",
language = "English",
volume = "136",
pages = "1887--1891",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - Splitting criterion for reflexive sheaves

AU - Abe, Takuro

AU - Yoshinaga, Masahiko

PY - 2008/6/1

Y1 - 2008/6/1

N2 - We give acriterion forareflexive sheaftosplit intoadirectsum of line bundles.

AB - We give acriterion forareflexive sheaftosplit intoadirectsum of line bundles.

UR - http://www.scopus.com/inward/record.url?scp=69249172906&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=69249172906&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-08-09367-2

DO - 10.1090/S0002-9939-08-09367-2

M3 - Article

AN - SCOPUS:69249172906

VL - 136

SP - 1887

EP - 1891

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 6

ER -